# SDR ASAA2017062621193

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 40,030 hours, 11,880 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000210
- Condition: Out Of Limits
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 TANK UNITS, 2 AND 3 FOUND OUT OF LIMITS.  ACFT GROUNDED.  REPLACED THE TANK UNITS F2R AND F3R IAW AMM 28-41-21/401.  LEAK CHECKED GOOD.  FQIS NOW CHECKED GOOD IAW AMM 28-41-21-710-801, AND 28-41-00-710-801. COMPARISON CHECKED WITHIN LIMITS IAW AMM 28-41-00-720-801.
